Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Diophantine equation $ X\sp 2-DY\sp 2=Z\sp M$


Author: Morgan Ward
Journal: Trans. Amer. Math. Soc. 38 (1935), 447-457
MSC: Primary 11D41
MathSciNet review: 1501820
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D41

Retrieve articles in all journals with MSC: 11D41


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501820-7
PII: S 0002-9947(1935)1501820-7
Article copyright: © Copyright 1935 American Mathematical Society